# SDR USAA2011042191576

- Difficulty date: April 6, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T300112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - CORROSION ON FUSELAGE STRINGER BETWEEN BS 415 TO BS 425, S34R.  REPAIRED FUSELAGE STRINGER BETWEEN BS 415 TO BS 425, S34R IAW B767 SRM 53-00-03 REPAIR 2 & EA 130561.
